# SDR A6WA202102167656

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R341666
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS 409.00+128+12 LBL 37.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS 409.00+128+12 LBL 37.EVALUATED BLEND AREA FOUND TO BE WITHIN ALLOWABLE LIMITS. HFEC INSPECTION PERFORMED WITH NO INDICATION NOTED. REF BOMBARDIER GREO 601R-53-41-666 REF C.
